Are you pressed for time and haven’t started working on your assignment yet? Would you like to buy an assignment? Use our custom writing services for better grades. Even if your deadline is approaching fast, our writers can handle your task right when you need it.
Order a Similar Paper Order a Different Paper
Ms. F. is a 45-year-old female who came into the emergency department with complaints of chest pain and a “racing heart.” She notes that she has lost 15 pounds in the past two months but eats constantly. On initial assessment, she is noted to have a heart rate of 170 beats per minute (QRS duration is 0.06 sec), blood pressure of 179/109 mm Hg, and an audible S3. The physician attempts vagal maneuvers, which are ineffective. She remains tachycardic. Because of her tachycardia, anxious behavior, and obvious bulging of her eyes, hyperthyroidism is suspected. A thyroid panel of laboratory tests is ordered. Ms. F’s cardiac troponin levels are elevated, and a cardiac catheterization is ordered.
- Given the potential hyperthyroidism, which drugs might be used to control her cardiac rhythm, and which should be avoided?
- What are the top priorities of care for this patient?
- Should the nurse be concerned about the cardiac catheterization?
- What complications might the nurse anticipate?